# SDR ACE052607

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 46,895 hours, 39,358 cycles
- Engine: Pwa PT6A65B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: P30A6
- Condition: Shorted
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED (CAN NOT TURN ON BATTERY POWER), LOCATED BLOWN 60 AMP. CURRENT LIMITER CAUSED BY SHORT TO GROUND ON NR 6 GAUGE WIRE (WIRE NR P30A6) AT BLEED AIR DUCT PN. 114-550159-1.  REPAIRED WIRE AND DUCT (HOLE IN DUCT),  REMOVED 1 FOOT OF EXCESS LENGTH OF WIRE AND INSTALLED WIRE BUNDLE CLAMP STANDOFF AT RT WING LEADING EDGE BRACKET PN 114-120069-1 TO CORRECT LOW CLEARANCE PROBLEM.
